How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Pain on left side under ribs JA: OK. The Doctor will need

Customer Question

pain on left side under ribs
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: had pneumonia recently and still recovering got a uti yesterday and on bactrim, but have a pain on left side 3" below ribs
JA: Is there anything else important you think the Doctor should know?
Customer: no I don't think so just feel weird
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Kidney infection can cause such pain.You are on Bactrim for urinary tract infection which may not be as good for kidney infection.Hence if pain does not improve or you spike fever, you will need kidney scan.Better antibiotic will be ciprofloxacin for the treatment.Muscle strain is another common explanation.Ibuprofen can be tried which will help with muscle related symptoms.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 7 months ago.
Cannot take cipro or ibuprophen. hurts in front
Expert:  Dr Basu replied 7 months ago.
If the pain is in front, then stomach inflammation or gastritis is likely.In that case, ibuprofen should be avoided.Recent antibiotics can cause gastric irritation.Antacids like Maalox can be tried.Tylenol can be used for pain as well.Best wishes

Related Medical Questions